MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-X PROFLEXX-EFNY

FERNO-WASHINGTON, INC. 35-X PROFLEXX-EFNY
Model Number 015710
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The complainant alleges while unloading the cot from the ambulance, the cot legs allegedly failed to lower.The stretcher tilted to the side resulting in an alleged injury to a medic.No details were provided pertaining to the nature of the injury or medical intervention sought.
 
Additional Manufacturer Narrative
A visual and functional evaluation was conducted on the subject cot and the reported issue was not able to be duplicated.No malfunctions were observed and the cot was operating according to specification.The ifu for the product provides sufficient instructions on maintaining control of the cot while unloading the cot from the truck.The complainant has not provided any further details regarding the alleged medic injury or medical intervention sought.
 
Event or Problem Description

Brand Name
35-X PROFLEXX-EFNY
Common Device Name
35-X PROFLEXX-EFNY
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington, oh
MDR Report Key9869189
Report Number1523574-2020-00008
Device Sequence Number16904219
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number015710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR